# SDR 99ZZZX2857

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1051410157
- Condition: Scored
- Location: Main Rotor
- Part time: 484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BOLT SCORED.  REMOVED AND REPLACED.
